# SDR VNAA20250127015

- Difficulty date: December 6, 2024
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 47,414 hours, 36,494 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Part number: CC670391513
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT AREA OF ACCESS PANEL 195AB   CORROSION ON SETTLEMENT AREA OF ACCESS PANEL 195AB WAS EVALUATED OUT OF LIMITS PER CRJ700 SRM 53-82-55-101-002-A02 AND WAS REPLACED PER CRJ700 SRM 51-42-13-001-001-A01
